# SDR 2008UALA00976

- Difficulty date: February 21, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Aircraft time: 50,753 hours, 35,660 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME SHEAR TIE IS CRACKED BS 360 BELOW STRINGER 14L.  MAJOR REPAIR ACCOMPLISHED: REMOVED & REPLACED SHEAR TIE.
